Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 925091, 4 pages
http://dx.doi.org/10.1155/2015/925091
Research Article

Locally Defined Operators in the Space of Functions of Bounded Riesz-Variation

1Universidad de Los Andes, Departamento de Física y Matemática, Trujillo, Venezuela
2Universidad Nacional Experimental del Táchira, Departamento de Matemática y Física, San Cristóbal, Venezuela
3Universidad Central de Venezuela, Escuela de Matemáticas, Caracas, Venezuela

Received 14 October 2014; Revised 11 January 2015; Accepted 16 January 2015

Academic Editor: Abdellatif Agouzal

Copyright © 2015 W. Aziz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Aziz, J. A. Guerrero, K. Maldonado, and N. Merentes, “Locally Defined Operators in the Space of Functions of Bounded Riesz-Variation,” Journal of Mathematics, vol. 2015, Article ID 925091, 4 pages, 2015. https://doi.org/10.1155/2015/925091.